Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

COMPUTATION OF NONEQUILIBRIUM HYPERSONIC FLOW OVER CONCAVE CORNERS

Taehoon Park and You-lan Zhu
Journal of Computational Mathematics
Vol. 19, No. 6 (NOVEMBER 2001), pp. 617-628
Stable URL: http://www.jstor.org/stable/43692971
Page Count: 12
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
COMPUTATION OF NONEQUILIBRIUM HYPERSONIC FLOW OVER CONCAVE CORNERS
Preview not available

Abstract

This paper is devoted to computation of hypersonic flow of air with chemical reactions over concave corners. A technique combining smooth transformation of domain and implicit difference methods is used to overcome numerical difficulties associated with the lack of resolution behind the shock and near the body. The implicit treatment of right hand side terms is also an important part of our method.

Page Thumbnails

  • Thumbnail: Page 
[617]
    [617]
  • Thumbnail: Page 
618
    618
  • Thumbnail: Page 
619
    619
  • Thumbnail: Page 
620
    620
  • Thumbnail: Page 
621
    621
  • Thumbnail: Page 
622
    622
  • Thumbnail: Page 
623
    623
  • Thumbnail: Page 
624
    624
  • Thumbnail: Page 
625
    625
  • Thumbnail: Page 
626
    626
  • Thumbnail: Page 
627
    627
  • Thumbnail: Page 
628
    628